Monday, September 01, 2014
Friday, February 20, 2009 nshahcool, Community Member, asks

Q: Does Warfarin or anticogulants cause ED, or when taken with Atvorstatin does it make ED worse

Answer This
Answers (1)
2/24/09 10:30pm

I was unable to find any suggestion that anticoagulants cause ED. ED is cited as a rare side effect that occurred in less than 2% of the men using Lipitor (Atvorstatin). So it doesn't look like these medicines would be related to problems with ED. However, the best way to know for sure is to talk to your pharmacist or the doctor who prescribes these medications.

 

Rick Wirtz

 

Rick Wirtz is a Psychologist, not a psychiatrist or medical doctor. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By nshahcool, Community Member— Last Modified: 11/17/10, First Published: 02/20/09